Alpine Mummy

A new life in the middle of nowhere


7 Comments

Warning, may cause homesickness

Far from home...

Far from home…

(Note for my non-UK readers – I imagine that several of the references in this post will not make much sense to you… if so, check out the Glossary of Terms below…)

Sometimes, the warnings on medicine packets (drafted by cautious lawyers with an aversion to getting sued, no doubt) contain warnings which make you wonder if it’s actually worth taking the medicine at all.  Ibuprofen tablets, for example, tell you that one side-effect of this particular painkiller is… um, headaches.  And bottles of emollients (used to treat eczema) warn that the product may cause skin irritation.  Go figure.

And I’ve discovered that the same can be said for homesickness remedies.  I have been taking a few of these recently and have found that the side-effects do seem to include (yep, you’ve guessed it): homesickness. Continue reading